Picture of a sphere with binary code

Making Strathclyde research discoverable to the world...

The Strathprints institutional repository is a digital archive of University of Strathclyde research outputs. It exposes Strathclyde's world leading Open Access research to many of the world's leading resource discovery tools, and from there onto the screens of researchers around the world.

Explore Strathclyde Open Access research content

Delay-dependent robust stability of stochastic delay systems with Markovian switching

Huang, L. and Mao, X. and Deng, F. (2009) Delay-dependent robust stability of stochastic delay systems with Markovian switching. Journal of Control Theory and Applications, 7 (4). pp. 367-372. ISSN 1672-6340

[img]
Preview
PDF (strathprints016872.pdf)
strathprints016872.pdf

Download (188kB) | Preview

Abstract

In recent years, stability of hybrid stochastic delay systems, one of the important issues in the study of stochastic systems, has received considerable attention. However, the existing results do not deal with the structure of the diffusion but estimate its upper bound, which induces conservatism. This paper studies delay-dependent robust stability of hybrid stochastic delay systems. A delay-dependent criterion for robust exponential stability of hybrid stochastic delay systems is presented in terms of linear matrix inequalities (LMIs), which exploits the structure of the diffusion. Numerical examples are given to verify the effectiveness and less conservativeness of the proposed method.